# SDR FDKA2010070200168

- Difficulty date: July 2, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N826MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145214
- Aircraft time: 21,530 hours, 19,720 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Dirty
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT INSPECTION FOUND F/O DV WINDOW WILL NOT OPEN.  MX CLEANED AND LUBED, OPS GOOD.
